RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 1998, Volume 4, Issue 2, Pages 511–523 (Mi fpm330)  

On systems of polynomially solvable linear equations with $k$-valued variables

A. N. Veligura

Moscow Engineering Physics Institute (State University)

Abstract: A class of polynomially solvable systems of $m$ linear equations of $n$ $k$-valued variables is described. The exact and asymptotic formulae for the cardinal number $\nu_k(n,m)$ of the class are presented. In particular, if $n,m\to\infty$ so that $m/n=(1-1/k)+\omega n^{-1/2}$, where $\omega\to+\infty$ almost all of such systems with columns in general position are polynomially solvable.

Full text: PDF file (495 kB)

Bibliographic databases:
UDC: 519.854.3
Received: 01.03.1996

Citation: A. N. Veligura, “On systems of polynomially solvable linear equations with $k$-valued variables”, Fundam. Prikl. Mat., 4:2 (1998), 511–523

Citation in format AMSBIB
\Bibitem{Vel98}
\by A.~N.~Veligura
\paper On systems of polynomially solvable linear equations with $k$-valued variables
\jour Fundam. Prikl. Mat.
\yr 1998
\vol 4
\issue 2
\pages 511--523
\mathnet{http://mi.mathnet.ru/fpm330}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1801170}
\zmath{https://zbmath.org/?q=an:0967.65122}


Linking options:
  • http://mi.mathnet.ru/eng/fpm330
  • http://mi.mathnet.ru/eng/fpm/v4/i2/p511

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:244
    Full text:109
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020